| Model Number |
36302 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer stated that the adhesive strength of the condom urinals adhere only briefly and slip off with every movement.Per follow-up information received via ibc on (b)(6) 2022, stated that the patient complains about the adhesion and the length of the wearing time to insufficient adhesion.Also stated that there is no information on the connection with a urine bag.Based on sample evaluation received on 12dec2022 it was stated that strong adhesion was found in male external catheter.
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related as high adhesive was found in the evaluated representative sample and the condition of the original used sample was unknown.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not required as labelling would not have prevented the reported event.The actual/suspected device was inspected.
Event or Problem Description
It was reported that the customer stated that the adhesive strength of the condom urinals adhere only briefly and slip off with every movement.Per follow-up information received via ibc on 30nov2022, stated that the patient complains about the adhesion and the length of the wearing time to insufficient adhesion.Also stated that there is no information on the connection with a urine bag.Based on sample evaluation received on 12dec2022, stated that strong adhesion was found in male external catheter.